# SDR UPS06148788

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS WILL NOT DISARM WITH SWITCH SELECTED TO DISARM.  DISARM INDICATOR LIGHT WAS ON UPON ENTERING COCKPIT.  CYCLED EMERGENCY LIGHT SWITCH FROM DISARM TO ON SEVERAL TIMES IN REF TO MM 33-51-00-03.  OPS CHECKS GOOD.
